# SDR F3LA2012110800813

- Difficulty date: November 5, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 38,429 hours, 18,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SHEAR PLATE CRACKED,& CORRODED, FRAME 70.  R & R SHEAR PLATE IAW EO AO-53EO-31434.
